# SDR CA000110034

- Difficulty date: May 30, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,572 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, THE PILOT FOUND PIECES OF BRUSHES & CLIPS IN ENGINE PAN. STARTER-GENERATOR WAS REPLACED AND SENT BACK.
